# SDR SIMA20190519001

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 35,786 hours, 31,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY LIGHT STRIP INOP. C/A-REMOVED AND REPLACED AFT FLOOR PROXIMITY LIGHT IAW AMM 33-50-12. OPC IS GOOD.
